# SDR IPXA2016022900064

- Difficulty date: February 14, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 29,702 hours, 4,659 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112U41025
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1, CORROSION DAMAGE WAS FOUND ON LT WING FUEL TANK ACCESS DOOR CUTOUT AREA, PANEL NR 552CB.  REPAIR IAW SRM 57-20-01-2R, REPAIR 4, REV 75.01.
